# SDR C2XA98IA420

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CABIN AISLE PATH LIGHT WAS FOUND TO HAVE DIM BULBS.  MAINTENANCE CHARGED THE EMERGENC LIGHT BATTERIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
